MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC - MEXICO .IMPRESS®.BRAIDED.4F.100 CM.BERENSTEIN..0 SIDE PORTS.0.038"; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MERIT MEDICAL SYSTEMS INC - MEXICO .IMPRESS®.BRAIDED.4F.100 CM.BERENSTEIN..0 SIDE PORTS.0.038"; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 410038BER/B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has returned for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The physician alleges that they crossed over the aortic bifurcation right to left, with a 4fr pigtail catheter and a competitors stiff guidewire.As they were pulling back on the catheter, the tip detached but remained on the guidewire.The physician removed the catheter and the guidewire together as a unit.No medical intervention necessary.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually.The complaint is confirmed.Root cause is attributed to the manufacturing process.A review of the complaint database was performed and no similar complaints for this lot were identified.A review of the device history record was performed and no exception documents were found.

Brand Name
.IMPRESS®.BRAIDED.4F.100 CM.BERENSTEIN..0 SIDE PORTS.0.038"
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC - MEXICO
8830 siempre viva rd #100
san diego CA 92104
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC - MEXICO
8830 siempre viva rd #100
san diego CA 92104
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21704290
Report Number3011642792-2025-00026
Device Sequence Number15985328
Product Code DQO
UDI-Device Identifier00884450668795
UDI-Public884450668795
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number410038BER/B
Device Lot NumberI3028274
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown